JournalsjemsVol. 16, No. 6pp. 1173–1182

Counterexample to the convexity of level sets of solutions to the mean curvature equation

  • Xu-Jia Wang

    Australian National University, Canberra, Australia
Counterexample to the convexity of level sets of solutions to the mean curvature equation cover

Abstract

The convexity of level sets of solutions to the mean curvature equation is a long standing open problem. In this paper we give a counterexample to it.

Cite this article

Xu-Jia Wang, Counterexample to the convexity of level sets of solutions to the mean curvature equation. J. Eur. Math. Soc. 16 (2014), no. 6, pp. 1173–1182

DOI 10.4171/JEMS/457